# SDR DHL98712007

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Condition: Out Of Position
- Location: L-2 Window
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

ON CLIMBOUT AT APPROX 24,000, THE L-2 WINDOW SPARKED AND POPPED REPEATEDLY AND EMMITTED  SMOKE.  EMERGENCY PROCEDURES ACCOMPLISHED, DIVERTED TO IAD AND EVACUATED AIRCRAFT.  FOUND SPRING HOLD DOWN  FOR LEFT SLIDING WINDOW  INTERFERRING WITH LEAD.  REPOSITIONED SPRING, OPS CHECK SYSTEM PER MM 30-41-01.
